# SDR MALA090118

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 4,304 hours, 3,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTING STRIP MISSING ON RIGHT SIDE OF GALLEY IN FRONT OF CART. REPLACED MISSING SECTION OF LIGHTING STRIP.
